# SDR QXEA9700163

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cockpit
- Component: Aerosys, P20700012015
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT HAS A LOW BATTERY.  REPLACED BATTERY PACK FOR FLASHLIGHT, OPERATIONAL CHECKS NORMAL.
